# SDR FDEA201503070707

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052100200
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 232 BH DAMAGED & DISBONDED SKIN, PANEL RACK.  FLOOR PANEL 232 BH FABRICATED ON T15 1125733 IAW DWG SRZ-25-005.  REPAIR CLASSIFIED AS CAT A MAJOR.
